# SDR SIMA200317608

- Difficulty date: June 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM LOEW FLANGE AND WEB WERE FOUND TO BE CORRODED BEYOND SRM LIMITS BETWEEN FRAMES 20 AND 22.  BLENDED THE DAMGE AREA TO REMOVE ALL CORROSION.  PERFORMED AN EDDY CURRENT INSPECTION OF THE BLENDED AREA.  NO DEFECTS NOTED.  FABRICATED A REINFORCEMENT DOUBLER, INSTALLED.  REPAIR DONE IAW EMB STATEMENT IC2003-145/2088, EMB SRM, SRM EMB 145/1142 REV 22, 53-21-10 PARA 9, FIG 208 AND STANDARD SRM PRACTICES. RESTORED ORIGINAL SURFACE FINISH AND APPLIED CORROSION INHIBITING COMPOUND TO THE REPAIR AREA.  (M)
